zbMATH — the first resource for mathematics

Some fixed point results on a metric space with a graph. (English) Zbl 1237.54042
The main results of this paper (Theorems 2.1–2.4) deal with the stability (not explicitly called so) for the Picard iteration associated to \(G\)-contractions or \(G\)-nonexpansive mappings defined on a metric space endowed with a graph \(G\).

54H25 Fixed-point and coincidence theorems (topological aspects)
54E40 Special maps on metric spaces
05C63 Infinite graphs
47J25 Iterative procedures involving nonlinear operators
47H09 Contraction-type mappings, nonexpansive mappings, \(A\)-proper mappings, etc.
Full Text: DOI
[1] S.M.A. Aleomraninejad, Sh. Rezapour, N. Shahzad, Convergence of an iterative scheme for multifunctions, J. Fixed Point Theory Appl. (2011), doi:10.1007/s11748-011-0046-z, in press. · Zbl 1282.47072
[2] Beg, I.; Butt, A.R.; Radojević, S., The contraction principle for set valued mappings on a metric space with a graph, Comput. math. appl., 60, 1214-1219, (2010) · Zbl 1201.54029
[3] De Blasi, F.S.; Myjak, J.; Reich, S.; Zaslavski, A.J., Generic existence and approximation of fixed points for nonexpansive set-valued maps, Set-valued var. anal., 17, 97-112, (2009) · Zbl 1183.47055
[4] Diestel, R., Graph theory, (2000), Springer-Verlag New York · Zbl 0945.05002
[5] Echenique, F., A short and constructive proof of tarskiʼs fixed point theorem, Internat. J. game theory, 33, 2, 215-218, (2005) · Zbl 1071.91002
[6] Espinola, R.; Kirk, W.A., Fixed point theorems in R-trees with applications to graph theory, Topology appl., 153, 1046-1055, (2006) · Zbl 1095.54012
[7] Gwozdz-Lukawska, G.; Jachymski, J., IFS on a metric space with a graph structure and extensions of the kelisky-Rivlin theorem, J. math. anal. appl., 356, 453-463, (2009) · Zbl 1171.28002
[8] Jachymski, J., The contraction principle for mappings on a metric space with a graph, Proc. amer. math. soc., 136, 4, 1359-1373, (2008) · Zbl 1139.47040
[9] Kelisky, R.P.; Rivlin, T.J., Iterates of Bernstein polynomials, Pacific J. math., 21, 511-520, (1967) · Zbl 0177.31302
[10] Ran, A.C.M.; Reurings, M.C.B., A fixed point theorem in partially ordered sets and some applications to matrix equations, Proc. amer. math. soc., 132, 5, 1435-1443, (2003) · Zbl 1060.47056
[11] Reich, S.; Zaslavski, A.J., Convergence of inexact iterative schemes for nonexpansive set-valued mappings, Fixed point theory appl., (2010), Article ID 518243, 10 pp · Zbl 1214.47074
[12] Reich, S.; Zaslavski, A.J., Approximating fixed points of contractive set-valued mappings, Commun. math. anal., 8, 70-78, (2010) · Zbl 1171.47056
[13] Reich, S.; Zaslavski, A.J., Existence and approximation of fixed points for set-valued mappings, Fixed point theory appl., (2010), Article ID 351531, 10 pp · Zbl 1189.54037
[14] Rus, I.A., Iterates of Bernstein operators, via contraction principle, J. math. anal. appl., 292, 259-261, (2004) · Zbl 1056.41004
[15] Suzuki, T., A generalized Banach contraction principle that characterizes metric completeness, Proc. amer. math. soc., 136, 1861-1869, (2008) · Zbl 1145.54026
[16] Suzuki, T., A new type of fixed point theorem in metric space, Nonlinear anal., 71, 5313-5317, (2009) · Zbl 1179.54071
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.